# SDR DALA13002225812

- Difficulty date: July 31, 2011
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 35,428 hours, 11,489 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURED 1 BY .5 INCH  AT CENTER OF FWD CARGO FLOOR ABOUT 3 INCHES IN FRONT OF SLIDING CARPET.  INTERIM DOUBLE REPAIR WAS ACCOMPLISHED IAW MM 53-01-01, P.801.
